Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

Discomfort on outer side of fibula, felt a hard bump on the bone that seems to be increasing. Any ideas?

About 2weeks ago I felt a little discomfort on my outside of my fibula . I touched the area and felt a small hard bump on the bone. I haven t been injured at all so this came as a surprise. It has slowly and slightly increased in size and is tender from time to time. The bump is set in place and seems to be on the bone. Any ideas what this may be?
Asked On : Tue, 8 Jan 2013
Answers:  1 Views:  435
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Pathologist and Microbiologist 's  Response
hi there, it is difficult to give a proper diagnosis without actually seeing the lesion, but from your discription it seems probable that it is a bone tumor or an ossifiying lesion,.the best course of action would be to get an x-ray done and then visit an orthopedic surgeon and get it treated according to the doctor's advise. It could be an osteoid osteoma, anurysmal bone cyst or any soft tissue growth. Take care.
Answered: Wed, 9 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor